# SDR USAA2015011200020

- Difficulty date: January 11, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 41,525 hours, 24,080 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: D5725662100000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK CORROSION ON LT WING LOWER FUEL DOOR 540MB BETWEEN WING RIB 17 - 18 & BETWEEN STRINGER 8L TO 11L.  REPLACED LT WING LOWER FUEL DOOR 540MB IAW SRM 57-27-11-101.
